Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 37, NWS Springfield, MO

June 15, 2013Christian County, Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 15, 2013, 1:26 PM CDT for Christian County, Greene County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 1:26 PM CDT (18:26 UTC)
Expired
Jun 15, 2013, 7:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Greene County, MO

The radar

The Springfield radar (KSGF), 7 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:34 PM CDTFLASH FLOOD2 N Republic, MOSEVERAL HIGH WATER RESCUES ARE OCCURRING NEAR THE INTERSECTIONS OF JAMES RIVER EXPRESSWAY AND SUNSHINE ROAD.
Jun 15, 2:00 PM CDTHEAVY RAIN 2.92 Ne Battlefield, MODELAYED RAINFALL STORM TOTAL FROM THE SPRINGFIELD RAIN GUAGE NETWORK AT JEFFERIES ELEMENTARY SCHOOL OF 2.90 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WGUS53 KSGF 151826
FFWSGF
MOC043-077-160000-
/O.NEW.KSGF.FF.W.0037.130615T1826Z-130616T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 PM CDT.

* AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATED ONE TO FOUR INCHES OF         
  RAINFALL HAS FALLEN IN THE WARN AREA. THIS WARNING AREA WILL COVER 
  THE AREAS OF REPUBLIC...BATTLEFIELD...AND WESTERN SPRINGFIELD      
  METRO AREAS...

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE C AT THE LITTLE SAC RIVER NORTH OF STRAFFORD...
FARM ROAD 175 AT THE SAC RIVER 5 MILES SOUTHWEST OF FAIR GROVE...
FARM ROAD 156 AT WILSONS CREEK SOUTHWEST OF SPRINGFIELD...
FARM ROAD 146 AT WILSONS CREEK SOUTHWEST OF SPRINGFIELD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3701 9361 3728 9361 3728 9362 3735 9362
      3735 9308 3733 9308 3701 9351

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:09 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 15, 1:09 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT SAT JUN 15 2013

.MESOSCALE DISCUSSION...
ISSUED AT 109 PM CDT SAT JUN 15 2013

LOCALIZED...VERY DANGEROUS FLOODING SITUATION CONTINUES ON THE
SOUTH SIDE OF SPRINGFIELD. DOPPLER RADAR INDICATED 4 TO 8 INCHES
OF RAINFALL IN THIS AREA...WITH ONE MEASURED REPORT (7 SOUTH OF
SPRINGFIELD) OF IN EXCESS OF 9 INCHES OF RAINFALL. ADDITIONAL
HEAVY RAINFALL THAT HAS DEVELOPED OVER BARRY AND STONE COUNTIES
WILL MOVE INTO THIS REGION THIS AFTERNOON.

AS EXPECTED...ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
ACROSS OKLAHOMA AND KANSAS ALONG A NORTH TO SOUTH ELONGATED UPPER
LEVEL SHEAR AXIS. THE ATMOSPHERE ACROSS EXTREME SOUTHEASTERN
KANSAS AND WESTERN MISSOURI IS UNSTABLE AND WILL SUPPORT A
SCATTERED SEVERE THUNDERSTORM RISK. HAIL TO THE SIZE OF HALF
DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH
THIS ACTIVITY AS IT MOVES OUT OF KS/OK AND INTO THE OUTLOOK AREA.

WITH A VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAINFALL WILL BE A
RISK AND WILL UPDATE THE HWO ACCORDINGLY.

&&

.SYNOPSIS...
ISSUED AT 230 AM CDT SAT JUN 15 2013

CONVECTIVE COMPLEX HAS SHIFTED INTO NORTHERN MISSOURI EARLY THIS
MORNING AFTER MAKING THE TURN TO THE SOUTH-SOUTHEAST. TREND IS
EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS. BEST INSTABILITY
IS OVER WESTERN MISSOURI/EASTERN KANSAS WITH CORFIDI VECTORS
POINTING TO THE SOUTH/SOUTHWEST. WILL CONTINUE TO MONITOR
CONVECTIVE TRENDS AND MAY NEED TO BUMP UP POPS FOR THE EARLY
MORNING HOURS IN CENTRAL MO. SCATTERED SHOWERY ACTIVITY TRYING TO
GET GOING OVER OKLAHOMA INTO SOUTHERN KANSAS IN ASSOCIATION WITH
SHORTWAVE ENERGY OVER THE SOUTHERN/CENTRAL PLAINS AND LOW LEVEL
JET STREAK.

MAIN FORECAST CHALLENGE WILL BE WITH PRECIPITATION CHANCES/AMOUNTS
THROUGH MONDAY AS A SERIES OF DISTURBANCES AND SURFACE BOUNDARIES
MOVE INTO AN ACROSS THE AREA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 230 AM CDT SAT JUN 15 2013

EXPECTING SOME MORNING CONVECTION IN ASSOCIATION WITH SOUTHWARD
MOVING MCS FROM NORTHERN MISSOURI. WILL NEED TO PAY CLOSE
ATTENTION TO WHERE OUTFLOW BOUNDARY ENDS UP TODAY AS IT WILL
LIKELY BE A FOCUS FOR THUNDERSTORM REDEVELOPMENT THIS AFTERNOON.
AS WILL A SLOWLY EASTWARD MOVING UPPER LEVEL SHORTWAVE WHICH WILL
MOVE INTO THE AREA TODAY. BEST FOCUS FOR ANY ORGANIZED CONVECTION
WILL BE WITH BETTER SHEAR WHICH IS EXPECTED TO BE FROM NORTHERN
AND CENTRAL MISSOURI INTO NORTHERN AND CENTRAL KANSAS. FORECAST
SHEAR LOOKS TO BE A BIT WEAKER FURTHER SOUTH AND PRIMARY SURFACE
BOUNDARY IS EXPECTED TO REMAIN OVER NORTHERN CWA TODAY.

NIGHTTIME CONVECTION WILL PRIMARILY REMAIN FOCUSED ALONG SURFACE
BOUNDARY AFFECTING MAINLY NORTHERN AREAS OF THE CWA.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 230 AM CDT SAT JUN 15 2013

ADDITIONAL WAVES OF ENERGY WILL MOVE INTO THE AREA SUNDAY INTO
MONDAY WITH THE MAIN WAVE KICKING THROUGH WITH THE MONDAY SYSTEM.
EACH OF THESES WAVES COULD BRING PERIODS OF HEAVY RAINFALL TO THE
AREA...WITH PW VALUES OF 1.25 TO 1.7 INCHES THROUGH THE PERIOD.
RAIN IS NOT EXPECTED TO BE CONTINUOUS WITH SOME BREAKS EXPECTED IN
BETWEEN EACH OF THE SHORTWAVES. HOWEVER...CURRENT FORECAST OF
ROUGHLY 0.75 TO 1.3 INCHES OF RAINFALL THROUGH THE PERIOD WITH
LOCALIZED HEAVIER AMOUNTS EXPECTED COULD LEAD TO SOME LOCALIZED
FLOODING WITH ALL OF THE RAINFALL WE RECEIVED DURING THE SPRING.

DRIER CONDITIONS ARE EXPECTED FOR THE MIDDLE PORTION OF THE
UPCOMING WEEK AS A DRIER AIR MASS MOVES INTO THE AREA...HOWEVER
GULF MOISTURE WILL BE RETURNING BY THE END OF THE WEEK WITH
ADDITIONAL CHANCES OF PRECIPITATION BY THEN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 109 PM CDT SAT JUN 15 2013

COMPLEX WEATHER SITUATION OVER THE NEXT 24 HOURS. A WARM AND VERY
HUMID AIRMASS IS IN PLACE ACROSS THE REGION. SEVERAL SUBTLE FORMS
OF LIFT WILL BE AVAILABLE TO PRODUCE ON AGAIN/OFF AGAIN (PERIODIC)
ROUNDS OF SHOWERS AND THUNDERSTORMS. MVFR/IFR WILL BE POSSIBLE
BENEATH THUNDERSTORMS WITH MAINLY VFR OUTSIDE OF STORMS. WINDS
WILL BE GUSTY WITH ANY THUNDERSTORMS...OTHERWISE GENERAL WINDS
WILL BE OUT OF THE SOUTH.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...GAGAN
SYNOPSIS...LINDENBERG
SHORT TERM...LINDENBERG
LONG TERM...LINDENBERG
AVIATION...GAGAN
Hazardous weather outlook, Jun 15, 11:57 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 AM CDT SAT JUN 15 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1157 AM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
  AREA FOR THE REMAINDER OF TODAY. A FEW STRONG TO SEVERE
  THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF HALF
  DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE WITH THE
  STRONGEST STORMS. IN ADDITION...WITH A VERY MOIST AIRMASS IN
  PLACE VERY HEAVY RAINFALL IS POSSIBLE.

  THERE IS A SIGNIFICANT FLOODING RISK IN AND AROUND THE
  SPRINGFIELD...BATTLEFIELD AND NIXA AREAS. LOCALLY THREE TO FIVE
  INCHES OF RAIN HAS FALLEN AS THUNDERSTORMS HAVE STAYED NEARLY
  STATIONARY OVER THIS AREA FOR THE PAST TWO TO THREE HOURS. THIS
  IS A DANGEROUS SITUATION. THIS VERY HEAVY RAINFALL WILL RESULT
  IN A VERY FAST RUNOFF OF WATER ON AREA ROADWAYS AND A RAPID RISE
  ON AREA STREAMS AND CREEKS.

  ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON
  THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM
  THE WEST AND A COLD FRONT APPROACHES FROM THE NORTHWEST. ONCE
  AGAIN...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
  AND LOCALLY HEAVY RAINFALL IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH MONDAY AS
  SEVERAL UPPER LEVEL DISTURBANCES MOVE IN FROM THE WEST AND
  INTERACT WITH THE MOIST AND UNSTABLE ATMOSPHERE. SHOWERS AND
  THUNDERSTORMS WILL INCREASE WITH THE PASSAGE OF EACH OF THESE
  DISTURBANCES THROUGH MONDAY. SOME STRONG STORMS WILL BE
  POSSIBLE ALONG WITH THE POTENTIAL OF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE WIDELY SCATTERED NATURE OF THE STRONG TO SEVERE
  THUNDERSTORM RISK...SPOTTER ACTIVATION IS NOT ANTICIPATED
  THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jun 15, 12:41 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     HEAVY RAIN       7 SSW SPRINGFIELD       37.10N 93.33W
06/15/2013  M9.00 INCH       GREENE             MO   TRAINED SPOTTER

            UPDATED REPORT,TOTAL RAINFALL SINCE 10AM.

&&

JCOLUCCI
Special weather statement, Jun 15, 12:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CDT SAT JUN 15 2013

KSZ073-151845-
BOURBON KS-
1256 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOURBON COUNTY UNTIL
145 PM CDT...

AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF PORTERVILLE...OR 19 MILES
NORTH OF ST. PAUL...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FULTON...HAMMOND...
HARDING...MAPLETON...MARMATON...PETERSBURG...PORTERVILLE...
REDFIELD...UNIONTOWN AND XENIA.

LAT...LON 3788 9508 3803 9509 3805 9508 3804 9504
      3805 9464 3804 9462 3797 9462 3767 9499
      3767 9507 3769 9510
TIME...MOT...LOC 1757Z 217DEG 11KT 3779 9509

GRIFFIN
Local storm report, Jun 15, 1:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     FLASH FLOOD      7 SSW SPRINGFIELD       37.10N 93.33W
06/15/2013                   GREENE             MO   EMERGENCY MNGR

            HONEYSUCKLE AND GARDENA HOMES ARE BEING FLOODED.

&&

JCOLUCCI
Local storm report, Jun 15, 1:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HEAVY RAIN       REPUBLIC                37.12N 93.48W
06/15/2013  M3.10 INCH       GREENE             MO   TRAINED SPOTTER

&&

JCOLUCCI
Special weather statement, Jun 15, 1:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 PM CDT SAT JUN 15 2013

MOZ090-095-151900-
CHRISTIAN MO-GREENE MO-
122 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHRISTIAN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 200 PM CDT...

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF NIXA...MOVING NORTHEAST AT 15
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAS TREMENDOUS CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE BATTLEFIELD...FREMONT HILLS...GALLOWAY...
NIXA...SPRINGFIELD AND TURNERS.

INTERSTATE 44 BETWEEN MILE MARKERS 77 AND 82 WILL ALSO BE IMPACTED BY
THIS STORM.

LAT...LON 3698 9329 3708 9340 3731 9327 3717 9306
      3715 9306
TIME...MOT...LOC 1822Z 216DEG 12KT 3710 9331

GRIFFIN
Local storm report, Jun 15, 1:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     4 ENE BATTLEFIELD       37.13N 93.30W
06/15/2013  E45 MPH          GREENE             MO   PUBLIC

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:36 AM CDTSpecial Weather StatementSGFDallas24 min
Jun 15, 9:45 AM CDTSpecial Weather StatementSGFWebster30 min
Jun 15, 10:06 AM CDTSpecial Weather StatementSGFChristian24 min
Jun 15, 10:53 AM CDTSpecial Weather StatementSGFChristian37 min
Jun 15, 11:05 AM CDTAreal Flood AdvisorySGFChristian, Greene3 hr
Jun 15, 11:17 AM CDTFlash Flood Warning EmergencySGFChristian, Greene6 hr
Jun 15, 11:23 AM CDTSevere Thunderstorm WarningSGFChristian, Greene52 min
Jun 15, 12:04 PM CDTSpecial Weather StatementSGFStone26 min
Jun 15, 12:12 PM CDTSevere Thunderstorm WarningSGFChristian, Greene48 min
Jun 15, 12:20 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone40 min
Jun 15, 1:16 PM CDTSevere Thunderstorm WarningSGFStone59 min
Jun 15, 1:22 PM CDTSpecial Weather StatementSGFGreene38 min
Jun 15, 2:26 PM CDTSpecial Weather StatementSGFJasper49 min
Jun 15, 2:27 PM CDTSpecial Weather StatementSGFVernon63 min
Jun 15, 2:40 PM CDTAreal Flood AdvisorySGFBarry, Stone6 hr
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper48 min
Jun 15, 2:44 PM CDTRiver Flood WarningSGFStone48 hr
Jun 15, 3:06 PM CDTAreal Flood WarningSGFVernon6 hr
Jun 15, 3:22 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton, Vernon6 hr
Jun 15, 3:36 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper39 min
Jun 15, 5:06 PM CDTFlash Flood WarningSGFChristian, Greene3 hr
Jun 15, 5:33 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence42 min
Jun 15, 6:01 PM CDTSpecial Weather StatementSGFPolk44 min
Jun 15, 6:29 PM CDTRiver Flood WarningSGFJasper26 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.